I would NOT start taking valium unless you are currently prescribed them. As you have already read in the other responses... they DO lose their potency and you should just flush them.
Why are you feeling you need to start taking something that you aren't possibly going to be able to get again??? Valium is nothing to mess with and totally screwed up my ex-m-i-l. She has the shakes "still" 20 years later because two different doctors were prescribing it to her and she was taking way too much. It was some time later that one of her "smarter" doctors realized she was over being over medicated and started weaning her off. It was a freaking nightmare for her and everybody around her.
Don't do it... if you are having anxiety issues then you need to consider the possibility something in your life is causing this and to change that "thing", if at all possible. Or, just having way too much pressure in your life is no reason to start taking valium. It is way too potent for just "random", bad day use.
You didn't mention what is happening in your life that has you asking this question? That could be helpful, too... we are here to support you but we can only support you in making good choices and better decision making skills than popping a year old medication...
I hope this helps you and I hope you will post a bit more about "why"...
I wish you peace in your world and not more problems that taking this stuff can cause you.
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 4 answers
Posted 1 Jun 2014 • 3 answers
Anxiety - I'm taking seroqual, pristeq and Valium. The Valium doesn't work anymore, its nothing for?
Posted 24 Aug 2016 • 1 answer
Can Valium cause rapid heartbeat? I took 5mg of Valium about 12 hours ago for a panic attack, it did
Posted 8 Jun 2017 • 1 answer
Posted 18 days ago • 0 answers